# SDR WRLA95046

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 3442 · Weather Radar System
- Part: Antenna Pedestal
- Part number: 6225136001
- Condition: Failed
- Location: Radar System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WMKK - DURING CLIMB-0UT AFTER TAKEOFF WHEN FLIGHT CREW SWITCHED RADAR FROM STANDBY TO 'ON' MODE, BOTH SYSTEMS FAILED.  AIRCRAFT LANDED AT WMKK WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT THE RADAR SYSTEMS AND REPLACED A FAILED ANTENNA PEDESTAL.  THE SYSTEM TESTED NORMAL AND AIRCRAFT RETURNED TO SERVICE.  (X)
